Alert archive / Mississippi / Tornado Warnings in 2013
Tornado Warning 55, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 18, 2013, 4:24 PM CDT for Washington County, Mississippi. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2013, 4:24 PM CDT (21:24 UTC)
- Expired
- Apr 18, 2013, 5:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 136 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 4:32 PM CDT | HAIL 1 | 5 Nw Wayside, MS | REPORTED NEAR THE MISSISSIPPI RIVER BRIDGE |
| Apr 18, 5:09 PM CDT | TORNADO 0 | 3 Sw Tribbett, MS | THIS TORNADO WAS PHOTOGRAPHED IN AN OPEN FIELD NEAR THE TRIBBETT COMMUNITY. IT REMAINED OVER OPEN RURAL AREAS AND CAUSED NO DAMAGE. RATED EF0 WITH A PATH LENGTH OF 0.4 MILES AND MAXIMUM WIDTH OF 50 YARDS. |
| Apr 18, 5:09 PM CDT | TORNADO | 3 Sw Tribbett, MS | COUNTY EMA REPORTED SPOTTERS TRACKED AND PHOTOGRAPHED A TORNADO IN OPEN FIELD NEAR THE TRIBBETT COMMUNITY. REMAINED OVER OPEN RURAL AREAS AND AS OF THIS TIME NO DAMAGE HAS BEEN REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 1:43 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 73 J/kg
- Mixed-layer CIN
- -438 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 351 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
030
WFUS54 KJAN 182124
TORJAN
MSC151-182215-
/O.NEW.KJAN.TO.W.0055.130418T2124Z-130418T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
424 PM CDT THU APR 18 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 515 PM CDT
* AT 424 PM CDT...A TORNADO WAS INDICATED 9 MILES WEST OF AVON MOVING
EAST AT 40 MPH.
* THE TORNADO WILL BE NEAR...
WAYSIDE AND AVON BY 435 PM CDT...
ESTILL AND HOLLANDALE BY 450 PM CDT...
DARLOVE AND LELAND BY 455 PM CDT...
TRIBBETT AND MURPHY BY 500 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE COVER NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND MISSISSIPPI.
LAT...LON 3347 9076 3327 9076 3327 9073 3323 9074
3320 9068 3312 9070 3310 9068 3310 9091
3301 9091 3301 9116 3306 9112 3313 9120
3313 9109 3322 9109 3326 9104 3328 9104
3328 9108 3324 9110 3331 9114
TIME...MOT...LOC 2124Z 248DEG 34KT 3321 9116
$$
JA1 follow-up statement
545
WWUS54 KJAN 182127
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CDT THU APR 18 2013
MSC151-182215-
/O.CON.KJAN.TO.W.0055.000000T0000Z-130418T2215Z/
WASHINGTON MS-
427 PM CDT THU APR 18 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
WASHINGTON COUNTY...
AT 427 PM CDT...TRAINED WEATHER SPOTTERS WERE TRACKING A CONFIRMED
DAMAGING TORNADO FROM A TRAINED SPOTTER ON THE GROUND NEAR CHICOT
JUNCTION. THIS TORNADO WAS LOCATED 9 MILES WEST OF AVON MOVING EAST
AT 40 MPH.
THE TORNADO WILL BE NEAR...
AVON AND WAYSIDE BY 435 PM CDT...
ARCOLA...ESTILL AND HOLLANDALE BY 450 PM CDT...
DARLOVE AND LELAND BY 455 PM CDT...
TRIBBETT AND MURPHY BY 500 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE COVER NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND MISSISSIPPI.
LAT...LON 3347 9076 3327 9076 3327 9073 3323 9074
3320 9068 3312 9070 3310 9068 3310 9091
3301 9091 3301 9116 3306 9112 3313 9120
3313 9109 3322 9109 3326 9104 3328 9104
3328 9108 3324 9110 3331 9114
TIME...MOT...LOC 2127Z 248DEG 34KT 3322 9113
$$
JAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 18, 4:01 PM CDT, 23 minutes earlier.
Area forecast discussion, Apr 18, 4:01 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
401 PM CDT THU APR 18 2013
.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...SHOWERS AND
THUNDERSTORMS WILL CONTINUE TONIGHT FOR PORTIONS OF THE CWA AS A
STRONG COLD FRONT MOVES THROUGH. WIDESPREAD WIND DAMAGE AND
TORNADOES WILL BE THE MAIN THREAT WITH THESE STORMS...WITH LARGE HAIL
AND LOCALLY HEAVY RAIN ALSO BEING A THREAT. THUNDERSTORM ACTIVITY
SHOULD MOVE SOUTHEAST OF OUR CWA BY EARLY FRIDAY MORNING. THERE LOOKS
TO BE SOME POST FRONTAL PRECIPITATION ACROSS OUR SOUTHEAST FRIDAY
THAT SHOULD END DURING THE AFTERNOON. OTHERWISE...MUCH COOLER AND
DRIER AIR WILL MOVE INTO OUR CWA FRIDAY IN THE WAKE OF THE COLD
FRONT. DEW POINTS WILL FALL FROM THE UPPER 60S AHEAD OF THE FRONT TO
THE 40S IN ITS WAKE. BREEZY WEST TO NORTHWEST WINDS WILL HOLD
TEMPERATURES TO THE LOW TO MID 60S AT MOST SITES. THE MAIN UPPER
LEVEL TROUGH AXIS WILL SWING ACROSS THE CWA FRIDAY NIGHT AS THE
SURFACE HIGH FROM THE SOUTHERN PLAINS MOVES EAST OVER OUR AREA. THIS
WILL CONTRIBUTE TO SATURDAY MORNING TEMPERATURES BEING THE COLDEST OF
THE FORECAST PERIOD. MOST SITES WILL BOTTOM OUT IN THE 30S AND PATCHY
FROST WILL BE POSSIBLE. LOOK FOR SUNNY SKIES ON SATURDAY AS HIGH
PRESSURE WILL BE IN CONTROL OF THE WEATHER. /27/
.LONG TERM...SUNDAY THROUGH THURSDAY...WE WILL GET COOLER CONDITIONS
FOR THE UPCOMING WEEKEND WITH DRY WEATHER THROUGH SUNDAY MORNING. A
BROAD UPPER TROUGH WILL BE ACROSS THE REGION THROUGH THE WEEKEND.
THE SURFACE HIGH OVER THE REGION WILL WILL MOVE EAST THROUGH SUNDAY.
COOLER THAN NORMAL LOW TEMPERATURES WILL LAST THROUGH MONDAY MORNING.
BY EARLY NEXT WEEK A STORM SYSTEM WILL BE MOVING OVER THE ROCKIES.
THE EURO AND THE GFS HAVE SOME TIMING DIFFERENCES AS THIS UPPER
TROUGH MOVES TOWARD THE ARKLAMISS REGION. BOTH MODELS AMPLIFY THIS
UPPER TROUGH OVER THE PLAINS ON TUESDAY. THE GFS BRINGS IN THE RAIN
FASTER ON MONDAY EVENING FROM THE WEST...WHILE THE EURO WAS SLOWER.
OPTED TO GO AFTER THE SLOWER EURO SOLUTION. THE EURO BRINGS IN
CONVECTIVE RAIN CHANCES FOR TUESDAY THROUGH WEDNESDAY MORNING...FOLLOWED
BY SOME POST FRONTAL SHOWERS UNTIL EARLY WEDNESDAY EVENING. THE
ASSOCIATED COLD FRONT WILL MOVE THROUGH THE REGION ON LATE TUESDAY
INTO WEDNESDAY MORNING.THERE WILL BE ENOUGH INSTABILITY AND SHEAR FOR
A FEW STRONG TO POSSIBLY SEVERE STORMS WITH THIS SYSTEM...BUT WILL
HOLD OFF MENTIONING IT IN THE HWO AS WE FOCUS ON THE FIRST STORM
SYSTEM. UPPER TROUGH AXIS WILL MOVE EAST OF THE REGION ON THURSDAY AS
HIGH PRESSURE BUILDS IN FROM THE PLAINS. AS FAR AS TEMPS ARE CONCERN
WILL WITH A BLEND OF MAV GMOS AND ENSEMBLE GUIDANCE. ON POPS MADE
SOME ADJUSTMENTS TO EURO GUIDANCE. /17/
&&
.AVIATION...LINE OF SHOWERS AND STORMS EXPECTED TO SWEEP THROUGH THE
REGION FROM WEST TO EAST THIS AFTERNOON THROUGH TONIGHT. MVFR
CEILINGS AND GUSTY SOUTH WINDS WILL CONTINUE TO DEVELOP IN
WIDESPREAD FASHION OUT AHEAD OF THE FRONT BEFORE IT PASSES THROUGH
WITH PERIODS OF RAIN...THUNDER...GUSTY WINDS...LIGHTNING...AND
MODERATE TO SEVERE TURBULENCE ACCOMPANYING AND JUST BEHIND THE
FRONTAL PASSAGE. THE LATTER ACTIVITY WILL HAVE PERIODS OF IFR FLIGHT
CAT REDUCTIONS AND IFR CEILINGS COULD LAST FOR SEVERAL HOURS AFTER
THE FRONT PASSES THROUGH. WINDS WILL SHIFT TO THE NORTHWEST AND WILL
CONTINUE TO BE GUSTY FOR A FEW HOURS AFTER THE FRONT MOVES ACROSS.
EXPECT IMPROVEMENT TO VFR LATE TONIGHT (IN THE WEST) THROUGH
TOMORROW MORNING (IN THE EAST) FROM 9Z THROUGH 16 OR 17Z. VFR
CONDITIONS WILL PREVAIL IN ALL AREAS BY MIDDAY TOMORROW ALTHOUGH
LATE TOMORROW NIGHT SOME VERY PATCHY AND SHALLOW FOG IS NOT
IMPOSSIBLE. /BB/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 51 61 36 70 / 100 24 9 0
MERIDIAN 54 63 35 72 / 99 45 13 0
VICKSBURG 48 65 35 71 / 100 11 6 0
HATTIESBURG 57 65 36 72 / 82 50 13 0
NATCHEZ 46 62 36 68 / 100 12 9 0
GREENVILLE 44 61 38 69 / 93 9 3 0
GREENWOOD 46 62 36 70 / 100 11 4 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR MSZ018-019-
025>028-034>036-040>042.
LA...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LAZ007>009-015-
016-023.
AR...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARZ074-075.
&&
27/17/BBHazardous weather outlook, Apr 18, 3:51 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 351 PM CDT THU APR 18 2013 ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025>028-034>036- 040>042-192100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO- 351 PM CDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS AND PORTIONS OF NORTHWESTERN MISSISSIPPI AND NORTHEASTERN LOUISIANA. .DAY ONE...TONIGHT AND FRIDAY AN OUTBREAK OF SEVERE WEATHER IS EXPECTED THROUGH THIS EVENING AS A POTENT DISTURBANCE AND FRONTAL SYSTEM MOVE INTO A VERY UNSTABLE AND SHEARED AIR MASS IN PLACE OVER THE REGION. THE LIKELIHOOD OF HAZARDOUS WEATHER IS HIGH AND SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS WILL BE CAPABLE OF DAMAGING WINDS FROM 60 TO 80 MPH...LARGE HAIL...AND TORNADOES. THE POSSIBILITY OF AT LEAST A FEW STRONG TORNADOES EXISTS. A TORNADO WATCH IS IN EFFECT THROUGH 11 PM FOR THESE AREAS. IN ADDITION...LOCALIZED HEAVY RAINFALL IS EXPECTED WITH THIS EVENT AND RAINFALL RATES OF AT LEAST A FEW INCHES PER HOUR WILL LIKELY BE HIGH ENOUGH TO RESULT IN FLASH FLOODING IN A FEW LOCATIONS. SMALL CREEKS...STREAMS AND LOW LYING AREAS CAN EXPECT RISES IN WATER LEVELS. STRONG PRESSURE GRADIENTS WILL ALSO PRODUCE WINDY AND GUSTY CONDITIONS ACROSS THE AREA THROUGH THIS EVENING. EXPECT SUSTAINED WINDS FROM THE SOUTH SHIFTING TO THE NORTHWEST AROUND 20 TO 30 MPH WITH OCCASIONAL TO FREQUENT GUSTS RANGING FROM 35 TO 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY PATCHY FROST WILL BE POSSIBLE LATE FRIDAY NIGHT AS LOWS SHOULD RANGE FROM THE MID TO UPPER 30S UNDER CLEAR SKIES AND LIGHT WINDS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED THROUGH THIS EVENING. LAZ024>026-MSZ029-030-032-033-037-038-043>045-047>050-053>056- 059>063-192100- CATAHOULA-TENSAS-CONCORDIA-WEBSTER-CLAY-CHOCTAW-OKTIBBEHA-ATTALA- WINSTON-MADISON MS-LEAKE-NESHOBA-WARREN-HINDS-RANKIN-SCOTT- CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE- 351 PM CDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHWESTERN MISSISSIPPI AND ALSO PORTIONS OF NORTHEASTERN LOUISIANA. .DAY ONE...TONIGHT AND FRIDAY SEVERE STORMS ARE POSSIBLE THROUGH LATE THIS EVENING AS A POTENT DISTURBANCE AND COLD FRONT SWINGS ACROSS THE REGION INTO AN UNSTABLE AND SHEARED AIR MASS. THE MOST INTENSE STORMS ARE EXPECTED TO BE CAPABLE OF DAMAGING WIND GUSTS TO AT LEAST 60 MPH AND LARGE HAIL TO THE SIZE OF QUARTERS. AT LEAST A FEW TORNADOES WILL BE POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE ALSO EXPECTED. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA THROUGH 11 PM. IN ADDITION...WIDESPREAD HEAVY RAINFALL IS EXPECTED WITH THIS EVENT AS RAINFALL RATES OF 1 TO 2 INCHES PER HOURS MAY BE HIGH ENOUGH TO RESULT IN FLASH FLOODING IN A FEW LOCATIONS. SMALL CREEKS...STREAMS AND LOW LYING AREAS MAY OBSERVE RISES IN WATER LEVELS. STRONG PRESSURE GRADIENTS WILL ALSO PRODUCE WINDY AND GUSTY CONDITIONS ACROSS THE AREA FOR THROUGH THE NIGHT. EXPECT SUSTAINED WINDS FROM THE SOUTH AND SHIFTING TO THE NORTHWEST AROUND 15 TO 25 MPH WITH OCCASIONAL TO FREQUENT GUSTS RANGING FROM 30 TO 35 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY PATCHY FROST WILL BE POSSIBLE LATE FRIDAY NIGHT AS LOWS SHOULD RANGE FROM THE MID TO UPPER 30S UNDER CLEAR SKIES AND LIGHT WINDS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NEEDED THROUGH LATE THIS EVENING. MSZ031-039-046-051-052-057-058-064>066-072>074-192100- LOWNDES-NOXUBEE-KEMPER-NEWTON-LAUDERDALE-JASPER-CLARKE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 351 PM CDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND SOUTHEASTERN MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE STORMS ARE POSSIBLE LATE THIS EVENING INTO THE OVERNIGHT AS A POTENT DISTURBANCE AND COLD FRONT SWINGS ACROSS THE REGION INTO AN SOMEWHAT UNSTABLE AND SHEARED AIR MASS. THE MOST INTENSE STORMS ARE EXPECTED TO BE CAPABLE OF DAMAGING WIND GUSTS TO AT LEAST 60 MPH. A FEW TORNADOES WILL BE POSSIBLE...ESPECIALLY ALONG AND NORTH OF INTERSTATE TWENTY. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY DOWNPOURS ARE ALSO EXPECTED. STRONG PRESSURE GRADIENTS WILL ALSO PRODUCE WINDY AND GUSTY CONDITIONS ACROSS THE AREA THROUGH TONIGHT. EXPECT SUSTAINED WINDS FROM THE SOUTH SHIFTING TO THE NORTHWEST AROUND 15 TO 25 MPH WITH OCCASIONAL TO FREQUENT GUSTS RANGING FROM 25 TO 30 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY PATCHY FROST WILL BE POSSIBLE LATE FRIDAY NIGHT AS LOWS SHOULD RANGE FROM THE MID TO UPPER 30S UNDER CLEAR SKIES AND LIGHT WINDS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THROUGH THE NIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 50
In the hours before
Local storm report, Apr 18, 3:25 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
325 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND DMG 4 SSE CROSSETT 33.08N 91.94W
04/18/2013 ASHLEY AR LAW ENFORCEMENT
TREES DOWNED ALONG AR HIGHWAY 133
&&
DLLocal storm report, Apr 18, 3:47 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
347 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG E CROSSETT 33.13N 91.97W
04/18/2013 ASHLEY AR EMERGENCY MNGR
TREES DOWNED ALONG HIGHWAY 82 NEAR CROSSETT. EXACT
LOCATION UNKNOWN
&&
DLLocal storm report, Apr 18, 4:08 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 5 N BASTROP 32.85N 91.92W
04/18/2013 MOREHOUSE LA EMERGENCY MNGR
REPORTS OF A TREE DOWN ON BONNER FERRY ROAD.
&&
DCOXLocal storm report, Apr 18, 4:10 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
410 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 3 NNE WILMOT 33.09N 91.56W
04/18/2013 E1.00 INCH ASHLEY AR PUBLIC
REPORTED ALONG US HIGHWAY 165
&&
DLLocal storm report, Apr 18, 4:18 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
418 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG HAMBURG 33.23N 91.80W
04/18/2013 ASHLEY AR PUBLIC
TREE DOWN ON US HIGHWAY 425 NEAR HAMBURG
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 9:42 AM CDT | River Flood Warning | JAN | Neshoba | 5 days |
| Apr 18, 3:45 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 60 min |
| Apr 18, 4:31 PM CDT | Tornado Warning | JAN | Washington | 29 min |
| Apr 18, 4:45 PM CDT | Tornado Warning | JAN | Issaquena | 60 min |
| Apr 18, 4:59 PM CDT | Tornado Warning | JAN | Issaquena | 61 min |
| Apr 18, 5:00 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Humphreys, Issaquena, Leflore, Sharkey, Sunflower | 75 min |
| Apr 18, 5:23 PM CDT | Tornado Warning | JAN | Humphreys, Issaquena, Leflore, Sharkey, Sunflower, Washington | 52 min |
| Apr 18, 5:26 PM CDT | Tornado Warning | JAN | Sunflower | 34 min |
| Apr 18, 5:43 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 47 min |
| Apr 18, 5:48 PM CDT | Tornado Warning | JAN | Leflore | 42 min |
| Apr 18, 6:03 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 72 min |
| Apr 18, 6:06 PM CDT | Tornado Warning | JAN | Holmes, Leflore | 39 min |
| Apr 18, 6:08 PM CDT | Tornado Warning | JAN | Sharkey, Yazoo | 67 min |
| Apr 18, 6:20 PM CDT | Flash Flood Warning | JAN | Sunflower, Washington | 3 hr |
| Apr 18, 6:21 PM CDT | Special Weather Statement | JAN | Grenada | 29 min |
Nearby
Tornado Warnings in Mississippi, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.